# SDR ASOA2015071313424

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CABIN FLOOR SILL HAS 3 AREAS OF CORROSION AROUND NUTPLATE HOLES FROM FS 559+16 TO FS 559+32.  COMPLIED WITH REO 601R-53-00-526, REV DATED 5/22/13.  COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GREO 601R-53-00-526, REV DATED 05/22/2013 AS WRITTEN.
